MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MOTOR DRIVE UNIT,ULTRALIGHT W/; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. MOTOR DRIVE UNIT,ULTRALIGHT W/; SAW, POWERED, AND ACCESSORIES
Catalog Number 7205971
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the unit was not rotating and the hand piece gets heated.No patient injuries were reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Event or Problem Description
It was reported that before the procedure, the unit was not rotating and the hand piece got heated.There was no patient involvement.

Brand Name
MOTOR DRIVE UNIT,ULTRALIGHT W/
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8071087
Report Number1643264-2018-00872
Device Sequence Number19414470
Product Code HAB
UDI-Device Identifier03596010445834
UDI-Public03596010445834
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205971
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1